# SDR CALA2017120104246

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 61,296 hours, 21,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32121
- Condition: Damaged
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DMG SAT. 500B- 500C AT STR. 19L REPAIRED DAMAGE AT STA. 500B - 500C PER SRM 53-00-01 REPAIR 1. SEE WIPS & TASKS FOR WORK PERFO RMED.PER SRM 53-00-01 STEP 5.A INITIATE DIP TO C/W INSPECTION RE QUIREMENTS PER SRM 53-00-01 STEP 5.D TABLE 207 & 5.E TABLE 208. INSPECTION THRESHOLD ON OR DEFORE 50,000 FLIGHT CYCLES. DIP TO INSPECT PER SRM 53-00-01 REPAIR 1 TABLE 207 AND 208 ON PAGE 210. INSPECTION THRESHOLD 50,000 FLIGHT CYCLES. THEN EXTERNAL LFEC AND DVI EVERY 4,000 FLIGHT CYCLES. INTERNAL DVI, INTERNAL HFEC, AND EXTERNAL LFEC EVERY 36,000 FLIGHT CYCLES.
